TACROLIMUS ASSOCIATED HEMORRHAGIC POSTERIOR REVERSIBLE ENCEPHALOPATHY SYNDROME: A RARE CASE IN THE LATE PERIOD AFTER RENAL TRANSPLANTATION


Creative Commons License

Akinci Y., SEYAHİ N., SAİP S., GÜNDÜZ A.

JOURNAL OF ISTANBUL FACULTY OF MEDICINE-ISTANBUL TIP FAKULTESI DERGISI, vol.85, no.3, pp.440-444, 2022 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 85 Issue: 3
  • Publication Date: 2022
  • Doi Number: 10.26650/iuitfd.1040208
  • Journal Name: JOURNAL OF ISTANBUL FACULTY OF MEDICINE-ISTANBUL TIP FAKULTESI DERGISI
  • Journal Indexes: Emerging Sources Citation Index, TR DİZİN (ULAKBİM)
  • Page Numbers: pp.440-444
  • Keywords: PRES, tacrolimus, calcineurin inhibitors, transplantation

Abstract

Immunosuppressive agents such as calcineurin inhibitors, which are commonly used in transplant patients may play a role in the development of posterior reversible encephalopathy syndrome (PRES), one of the rare neurological complications after organ and tissue transplantation. This complication, which is often seen in the early period after transplantation, occurs in the late period in a small number of cases. In this case report, to draw attention to this dramatic side effect of calcineurin inhibitors, we present a case of hemorrhagic PRES, which developed in the with tacrolimus treatment.